IGB

Connexion

(Article of periodic en Anglais - 1980)

Document title

Constant-rainfall infiltration

Authors(s) and Affiliation(s)

KUTILEK M. ;

Abstract

Développement d'une solution approchée de l'équation d'infiltration pour une averse d'intensité constante.

Source

Article of periodic

published at : Journal of hydrology Amsterdam

Editor :

Millesime : 1980, vol. 45, no3-4 [pp. 289-303]

Bibliographic references : 23 réf.

Language

Anglais

Refdoc record number (ud4) : 12720140 : Permanent link - XML version
Powered by Pxxo